# SDR CHQA200800136

- Difficulty date: July 9, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145
- Aircraft serial: 145144
- Engine: Allsn AE3007A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5820.  OKC TO CLE.  DURING DESCENT THE FLIGHT CREW RECEIVED A HYDRAULIC 1 LOW QUANTITY MESSAGE ON EICAS AND VERIFIED THE MESSAGE THROUGH THE HYDRAULIC SYSTEM PAGE.  THE FLIGHT LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT HYDRAULIC SYSTEM UNDER HEAVY LOAD AND NO LEAKS WERE FOUND AS PER MM 29-10-00.  THE HYDRAULIC SYSTEM WAS SERVICED PER MM 12-31-01 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (A)
